Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a paper of J. L. Palacios: ``A correction note on: `Generalized Hewitt-Savage theorems for strictly stationary processes' [Proc. Amer. Math. Soc. 63 (1977), no. 2, 313-316; MR0501304 (58 #18695)] by Isaac'' [ibid. 88 (1983), no. 1, 138-140; MR0691294 (86a:60054)]


Author: Richard Isaac
Journal: Proc. Amer. Math. Soc. 101 (1987), 529
MSC: Primary 60G10; Secondary 60F20
DOI: https://doi.org/10.1090/S0002-9939-1987-0908662-0
Original Article: Proc. Amer. Math. Soc. 63 (1977), 313-316.
MathSciNet review: 908662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. L. Palacios claimed [2] that the author's paper [1] contained errors. This note refutes those claims by showing that Palacios misunderstood [1] and adopted assumptions different from those of [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 60F20

Retrieve articles in all journals with MSC: 60G10, 60F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908662-0
Article copyright: © Copyright 1987 American Mathematical Society